Lipidil and Hepatic cyst infection - from FDA reports
There is no Hepatic cyst infection reported by people who take Lipidil yet. This review analyzes which people have Hepatic cyst infection with Lipidil. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 28, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hepatic cyst infection when taking Lipidil?
Lipidil has active ingredients of fenofibrate. It is often used in high blood cholesterol. (latest outcomes from Lipidil 1,743 users)
Hepatic Cyst Infection
Hepatic cyst infection has been reported by people with kidney transplant, congenital cystic kidney disease, nephrogenic anaemia, liver disorder, therapeutic embolisation (latest reports from 45 Hepatic cyst infection patients).
Browse all side effects of Lipidila b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Hepatic cyst infectionHepatic cyst infection
Could your condition cause Hepatic cyst infectionHepatic cyst infection
What would happen?
You may be interested in these reviews
Hi, my name is Cam. I'm from Australia. I started taking Lipidil (145mg) at age 35 for high cholesterol. I'm 52 now (2017) and still taken this drug. I developed a symptom 2 years ago which my Dr has dismissed as muscular related on my right hand side under my rib cage. I'm obviously not a Dr ...
Hi I have been on lipidil for nearly a year now and I am so depressed as I have packed on 10 kilos This is the heaviest that I have been and it doesn't sit right with me. I have asked my doctor and he assures me that it's not the tablets. I have not changed my diet or anything else. Weight ...
I am noticing an increase in weight and the only thing I can find that is different in my life is that my GP has increased the dosage of Lipidil. I exercise regularly so it is not caused by inactivity. Any suggestions? Thanks Lyn
Hi I have been taking lipid il for about 2 weeks and have started to get the pains in the legs and joint pain I was on Crestor but had the same problem any other cholesterol lowering drugs that don't do this